Bulletin of the American Mathematical Society

Review: Ludwig Maurer, H. Durège, Elemente der Theorie der Funktionen einer komplexen veränderlichen Grösse

James Pierpont

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 14, Number 4 (1908), 191-194.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183419614

Citation

Pierpont, James. Review: Ludwig Maurer, H. Durège, Elemente der Theorie der Funktionen einer komplexen veränderlichen Grösse. Bull. Amer. Math. Soc. 14 (1908), no. 4, 191--194. https://projecteuclid.org/euclid.bams/1183419614


Export citation